# SDR 99T64R344AR

- Difficulty date: July 15, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOTTOM OUTBOARD OF RIGHT MLG PANEL DENTED IN TWO PLACES STATION XW90.  NDT AREA, NO CRACKS NOTED, FILLED DENTS WIT HYSOL EA 934 NA, FABRICATED DOUBLER AND INSTALLED PER EO 99-061.  (M)
